Eric Clapton Details His Vaccine Injury

STORY AT-A-GLANCE

  • Musician Eric Clapton detailed his experience suffering from a severe adverse reaction to the AstraZeneca COVID-19 vaccine
  • The first dose of the vaccine left him shaking, with fever and chills, and “out for the count for about a week”
  • The second dose led to a significant worsening of his peripheral neuropathy, leaving him in “pain and agony” and unable to use his hands for about three weeks
  • Clapton said what disturbs him the most about the pandemic response is coercion; NHS propaganda ads in the U.K. featured photos of sick, elderly people with sayings like “Look him in the eyes and tell him the risk isn’t real,” which Clapton referred to as victimization
  • Clapton believes more people aren’t speaking out because of fear of reprisal if they go against the official narrative; he’s felt alienated and lost friends due to his views

Continue reading